# SDR AALA201910259025

- Difficulty date: October 18, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 19,251 hours, 7,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: BAFFLE CLIP CRACKED (.5INCH) AT STA 500G, S25R, RBL45. REMOVED AND REPLACED BAFFLE CLIP IAW BOEING DRAWING 143A7502 AND AARD 51-00-05.
